MathSciNet Relay Station
MathSciNet bibliographic data
MR1050111 47B35 (47B07 47G99)
Peng, Li Zhong On compactness of paracommutators. Ark. Mat. 26 (1988), no. 2, 315–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement